# SDR FDEA201710172967

- Difficulty date: October 17, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 45,687 hours, 18,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 97523
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SIGN AND L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.    REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-07-2,  ALL INTERIOR AND  EXTERIOR EMERGENCY LIGHTS CHECKED NORMAL.
